Bubbling Solutions for the SU(3) Chern-Simons Model on a Torus
Article first published online: 26 APR 2013
Copyright © 2012 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Volume 66, Issue 7, pages 991–1027, July 2013
How to Cite
Lin, C.-S. and Yan, S. (2013), Bubbling Solutions for the SU(3) Chern-Simons Model on a Torus. Comm. Pure Appl. Math., 66: 991–1027. doi: 10.1002/cpa.21454
- Issue published online: 26 APR 2013
- Article first published online: 26 APR 2013
- Manuscript Received: JUN 2011
We consider the following nonlinear system derived from the SU(3) Chern-Simons models on a torus Ω:
where denotes the Dirac measure at . When , if we look for a solution with , then (0.1) is reduced to the Chern-Simons-Higgs equation:
The existence of bubbling solutions to (0.1) has been a longstanding problem. In this paper, we prove the existence of such solutions such that even if . © 2012 Wiley Periodicals, Inc.